Wildfire, Southeastern Burlington
- When
- July 25, 3:30 PM EST to July 29, 5:00 PM EST
- Where
- Southeastern Burlington forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.878, -74.668 (the zone’s center; the record gives no point)
A lightning strike on the 25th started a wildfire within the Bass River State Forest in Burlington County. The wildfire occurred within a swampy area north of Dan Bridge Road in Bass River Township.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A lightning strike on the 25th started a wildfire within the Bass River State Forest in Burlington County. The wildfire occurred within a swampy area north of Dan Bridge Road in Bass River Township. The fire was first spotted on the 26th and caused the evacuation of about twenty-two families that were within the camp site and recreation area. The park was reopened on the 27th. The wildfire also forced the closures of Stage Road between the Garden State Parkway and Burlington County Route 679 and East Greenbush Road between U.S. Route 9 and Stage Road. The smoke was visible as far away as Atlantic County. The fire was considered 30 percent contained on the evening of the 26th, 60 percent contained on the afternoon of the 27th and fully contained on the 29th. Approximately 677 acres were consumed by the wildfire.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 25, 2:38 PM EST, 52 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT SUN JUL 25 2010
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL
MOVE IN FOR MONDAY AND TUESDAY. A WARM FRONT MAY CROSS THE REGION
ON WEDNESDAY, AND A COLD FRONT MAY CROSS THE REGION ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS NOTED PREVIOUSLY, DYNAMICS/KINEMATICS AND THERMODYNAMICS WERE
CREATING ACTIVE WEATHER LATE THIS AFTERNOON. IT ALL STARTS TO
OUTRUN THE FORMER BY THE TIME IT HITS OUR FAR SOUTHERN ZONES, BUT
THE THEMODYNAMICS HAVE A GOOD CHANCE OF COMPENSATING FOR THAT. WE
EXPECT THE ACTIVITY TO CLEAR OUT TONIGHT.
TEMPERATURES HAVE BEEN DROPPING QUITE SIGNIFICANTLY IN THE
CONVECTION, AND THAT TREND SHOULD CONTINUE AS IT MAKES PROGRESS
SOUTHEAST. DRIER AIR ALSO WILL START TO MOVE IN TONIGHT. AS A
RESULT, WE HAVE DROPPED THE WARNING FOR THE URBANIZED AREAS OF THE
LOWER DELAWARE VALLEY, AND WE MAY DROP AT LEAST PARTS OF THE
ADVISORY BEFORE THE 8 PM DEADLINE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
SOMEWHAT COOLER AND MUCH LESS HUMID AIR IS ON TAP THROUGH TUESDAY.
A WARM FRONT MAY APPROACH TUESDAY NIGHT AND CROSS THE AREA ON
WEDNESDAY. DEW POINTS LIKELY WILL START TO RISE IN RESPONSE, AND
WE HAVE MAINTAINED THE SLIGHT CHANCE POPS ON WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ERLY IN THE PD, THERE WILL BE A SFC LOW MOVG THRU ERN CANADA. THE
CDFNT ASSOCD WITH THIS LOW WILL EXTEND SWWD ACRS THE OH VLY. THIS
FRONT WILL MOVE EWD AND CROSS THE REGION ON THURSDAY. THREE ARE
STILL SOME TIMING DIFFS WRT THE FRONTAL TIMING, WITH THE ECMWF AND
CMC BEING A BIT SLOWER THAN THE GFS. HOWEVER, THERE IS MUCH BETTER
AGREEMENT OVERALL AND THE DIFFS ARE NOT AS LARGE AS THEY WERE
YESTERDAY, LENDING MORE CREDENCE TO THE CURRENT SOLN. THE SLOWER
TIMING WAS MAINTAINED FOR THE CURRENT FCST. MOST IF NOT ALL OF THE
PRECIP SHOULD BE OVER BY 30/06Z.
THEN HIGH PRESSURE BUILDS DOWN FROM CANADA, BRINGING A RETURN TO DRY
AND PLEASANT WX FOR FRIDAY INTO SUNDAY, ON GENLY DRY NWLY ZONAL
FLOW. THE GFS DOES TRY TO BRING SOME PRECIP THROUGH EARLY ON
SUNDAY, BUT THIS SEEMS TO BE THE RESULT OF A VORT THAT HAS SOME
FEEDBACK PROBS WITH IT AND WILL BE DISCOUNTED FOR NOW.
TEMPS WILL BE ABV NRML ON THURSDAY, THEN NEAR TO SLIGHTLY ABV NRML
FOR THE REST OF THE PD. IT IS PSBL THAT WE MAY NOT HIT 90 DEGREES
IN MANY AREAS FRI AND SAT. DEW POINTS APPEAR TO BE VERY COMFORTABLE
EARLY ON, PSBLY BECOMING MORE UNCOMFORTABLE BY SUNDAY, BUT OVERALL,
IT SEEMS LIKE A NICE STRETCH OF WX.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SEVERE THUNDERSTORMS WITH GUSTY WINDS AND HAIL WILL BRING OCNL
MVFR/IFR THROUGH THE EVENING THEN DRIER AIR AND VFR CONDITIONS TO
RETURN TO THE TERMINALS BY MID TO LATE EVENING. WINDS WILL SHIFT TO
NW THIS EVENING AND THEN GO N OVERNIGHT. WIND SPEEDS WILL REMAIN 5
TO 10 KNOTS OVERNIGHT AND AROUND 10 KNOTS DURING THE DAY MON.
OUTLOOK...
VFR CONDITIONS EXPECTED INTO TUE.
&&
.MARINE...
STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE WATERS THIS EVENING
BEFORE THE COLD FRONT PASSES THIS EVENING. WINDS WILL SHIFT TO NW
THEN N OVERNIGHT AND REMAIN IN THE 10 KNOT RANGE. SCA FLAGS NOT
EXPECTED THE NEXT FEW DAYS AS HIGH PRESSURE BUILDS IN. SEAS 3 TO 4
FT TONIGHT AND MON THEN DECREASING FOR MON NGT AND TUE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ016-021>023.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...O'HARA
MARINE...O'HARAHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT SUN JUL 25 2010 DEZ001-NJZ001-007>010-012>015-017>020-024>027-PAZ054-055-060>062- 067>071-262100- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 350 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-NJZ016-021>023-262100- CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 350 PM EDT SUN JUL 25 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-262100- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 350 PM EDT SUN JUL 25 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>453-262100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 350 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-262100- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT SUN JUL 25 2010 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EDT SUN JUL 25 2010
PAZ054-055-060>062-067>069-251845-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1253 PM EDT SUN JUL 25 2010
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY AND
NORTHAMPTON COUNTIES...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO LOCALLY SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTH OF MONTAGUE TO 28 MILES WEST OF WILKES-BARRE TO 24
MILES WEST OF LANCASTER...MOVING EAST AT 25 MPH. THE THUNDERSTORMS
WILL BE NEAR STRAUSSTOWN AROUND 145 PM...WOMELSDORF...TRESCKOW
AROUND 200 PM...WHITFIELD...WHITE HAVEN AROUND 215
PM...WANAMAKERS...NEW MAHONING AROUND 230 PM...LORANE AND
ALBRIGHTSVILLE AROUND 245 PM.
A SEVERE THUNDERSTORM IS CURRENTLY MOVING THROUGH THE LOWER
SUSQUEHANNA VALLEY AND IF IT MAINTAINS ITS PRESENT MOTION
WOULD ARRIVE IN THE PHILADELPHIA WESTERN SUBURBS BETWEEN 130 PM AND
230 PM. A SEVERE THUNDERSTORM WARNING MIGHT BECOME NECESSARY
FOR THIS STORM IF IT MAINTAINS OR INCREASES ITS CURRENT STRENGTH.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4115 7514 3994 7557 3998 7599 4011 7595
4014 7590 4050 7644 4059 7603 4064 7600
4074 7578 4091 7600 4101 7575 4105 7578
4111 7576 4113 7564 4125 7550 4126 7514
GIGISPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 25 2010
NJZ001-007-008-PAZ054-055-062-251900-
CARBON PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
133 PM EDT SUN JUL 25 2010
...AREA OF STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE...MORRIS...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MONTAGUE TO 9 MILES EAST OF MOUNT POCONO TO 11 MILES NORTH OF
LEHIGHTON...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
REEDERS...PENN FOREST RESERVOIR AROUND 145 PM...STORMVILLE...
SAYLORSBURG AROUND 200 PM...FORKS...HOPE AROUND 215 PM...ROXBURG...
PLEASANT VALLEY AROUND 230 PM...WHARTON AND VICTORY GARDENS AROUND
245 PM.
WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4120 7437 4104 7449 4100 7430 4089 7427
4089 7433 4074 7436 4066 7446 4066 7453
4074 7456 4071 7474 4078 7490 4062 7511
4061 7533 4094 7592 4113 7529 4123 7514
4116 7516 4109 7501 4131 7480 4135 7468
GIGISPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT SUN JUL 25 2010
DEZ001-NJZ016>019-027-PAZ070-071-252015-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
214 PM EDT SUN JUL 25 2010
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE... GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...
AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER CENTRAL AND EASTERN PENNSYLVANIA. THIS
AREA OF THUNDERSTORMS WAS MOVING EAST AT 50 MPH. THE THUNDERSTORMS
SHOULD BEGIN TO AFFECT THE INTERSTATE 95 CORRIDOR BY 4 PM AND THEN
MOVE FURTHER EAST INTO SOUTHERN NEW JERSEY.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3947 7541 3955 7553 3958 7554 3957 7556
3970 7576 3991 7551 4001 7531 3998 7528
4001 7522 4004 7526 4008 7520 4005 7512
4013 7502 4011 7497 4003 7498 4012 7483
4013 7474 3996 7452
NIERENBERGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST 3 NE ALLENTOWN 40.62N 75.44W
07/25/2010 M69.00 MPH LEHIGH PA ASOS
WIND GUST OF 69 MPH MEASURED AT LEHIGH VALLEY
INTERNATIONAL AIRPORT.
0244 PM HAIL 2 S TOUGHKENAMON 39.80N 75.76W
07/25/2010 E1.75 INCH CHESTER PA TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN NEW GARDEN TOWNSHIP.
&&
KLINEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND GST BERLINSVILLE 40.77N 75.57W
07/25/2010 M52.00 MPH NORTHAMPTON PA TRAINED SPOTTER
52 MPH WIND GUST AND SOME STREET FLOODING REPORTED IN
BERLINSVILLE.
0234 PM TSTM WND DMG ALLENTOWN 40.59N 75.48W
07/25/2010 LEHIGH PA NEWSPAPER
TREES DOWN IN ALLENTOWN.
0234 PM TSTM WND GST 3 NE ALLENTOWN 40.62N 75.44W
07/25/2010 M69.00 MPH LEHIGH PA ASOS
WIND GUST OF 69 MPH MEASURED AT LEHIGH VALLEY
INTERNATIONAL AIRPORT.
0244 PM HAIL 2 S TOUGHKENAMON 39.80N 75.76W
07/25/2010 E1.75 INCH CHESTER PA TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN NEW GARDEN TOWNSHIP.
0316 PM TSTM WND DMG PERRYVILLE 39.57N 76.07W
07/25/2010 CECIL MD TRAINED SPOTTER
TREES DOWN AND WATER COVERING ROAD IN PERRYVILLE.
0322 PM TSTM WND DMG BEAR 39.62N 75.68W
07/25/2010 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN IN BEAR.
0333 PM TSTM WND DMG GLASSBORO 39.70N 75.11W
07/25/2010 GLOUCESTER NJ TRAINED SPOTTER
LARGE TREE BRANCHES DOWN IN GLASSBORO.
0343 PM TSTM WND DMG TRENTON 40.22N 74.76W
07/25/2010 MERCER NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN TRENTON.
&&
KLINEThe national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, July 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 248608.